For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 4, 2015, Pages 721-730                                                                DOI:10.11948/2015055
Synchronization of coupled systems to periodic diagonal solutions with synchronized asymptotic phases
Whei-Ching C. Chan and Yunqiu Shen
Keywords:Periodic solutions, coupled systems, periodic diagonal solutions, variational systems, characteristic multipliers, synchronized asymptotical phases
Abstract:
      Using the change of coordinates, parameterization and characteristic multipliers, we prove the synchronization of a class of coupled nonlinear systems with nontrivial periodic solution. The periodic diagonal solution of the coupled system is asymptotically orbitally stable with asymptotic phase.Examples are given to illustrate the theorem.
PDF      Download reader